MathSciNet Relay Station
MathSciNet bibliographic data
MR631937 (82m:30036) 30D50 (30F25 46E99)
Stegenga, David A.; Stephenson, Kenneth A geometric characterization of analytic functions with bounded mean oscillation. J. London Math. Soc. (2) 24 (1981), no. 2, 243–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement